# SDR ASAA2022060638572

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 1,559 hours, 460 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT LIGHT DOES NOT COME ON ILLUMINATING WITH TEST SWITCH. GROUNDED - YES. RECYCLE SWITCH OPS CK GOOD LIGHT ON NO HISTORY LAST 30 DAYS.
